Lancaster EPrints

ORDER AND DISORDER IN TWO-DIMENSIONAL RANDOM NETWORKS

Lambert, Colin and Weaire, D. (1983) ORDER AND DISORDER IN TWO-DIMENSIONAL RANDOM NETWORKS. Philosophical magazine b-Physics of condensed matter statistical mechanics electronic optical and magnetic properties, 47 (4). pp. 445-450. ISSN 0141-8637

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Philosophical magazine b-Physics of condensed matter statistical mechanics electronic optical and magnetic properties
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 58049
Deposited By: ep_importer_pure
Deposited On: 19 Oct 2012 14:40
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58049

Actions (login required)

View Item